# SDR AALA201707179036

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 67,636 hours, 8,613 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ELECTRICAL SMELL COMING FROM CEILING VENT LEFT SIDE OUTSIDE BUSINESS GALLEY.  T/S SYSTEMS FOR ELECTRICAL LIKE SMELL IN BUSINESS GALLEY LEFT AND RIGHT AREA. FOUND CEILING FLORESCENT TUBE BURNED OUT ABOVE COFFEE MAKERS LEFT SIDE OF GALLEY. TUBE WAS BROWN AND SMELLED. RELAMPED + OPS CKS NORMAL, NO OTHER ELEC SMELLS.
